MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC OVERDENTURE TEMPORARY COPING; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC OVERDENTURE TEMPORARY COPING; DENTAL IMPLANT
Catalog Number 1000-69
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient's identifier, age, sex, weight, date of event, other relevant history, including preexisting medical conditions, implant date and explant date were not provided.If the requested information becomes available, a supplementary report will be submitted.Device evaluation results are not available.If the analysis is complete, a supplemental report will be submitted.
 
Event or Problem Description
Per complaint (b)(4), before clinical procedure, packaging issue was observed.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation and correction.Corrected h1 for type of reportable event.Updated section b4 for report submission date and b6 to report device evaluation results.Updated g1 for follow-up report submitter, g3 for awareness date and g6 for report type and follow-up number.Updated h1 for type of reportable event and h2 for follow-up type, h3 for device evaluation status and h6 method, result and conclusion codes.

Brand Name
OVERDENTURE TEMPORARY COPING
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer Contact
sergio alvarado
3050 east hillcrest drive
thousand oaks, CA 91362
8057785975
MDR Report Key16815364
Report Number3001617766-2023-01794
Device Sequence Number5695301
Product Code NHA
UDI-Device Identifier10841307109150
UDI-Public10841307109150
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081101
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1000-69
Device Lot Number15001981
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2023
Supplement Date Received by Manufacturer06/26/2023
Initial Report FDA Received Date04/26/2023
Supplement Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown